# SDR CA070226005

- Difficulty date: February 8, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 1,300 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 1014300327
- Condition: Failed
- Location: Door
- Part time: 1,328 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED DOOR MAKING NOISE WHEN RAISING OR LOWERING DOOR. INVESTIGATED FOR LOOSE HARDWARE INSIDE DOOR AND DETERMINED PIN AND ROLLER ASSY MIGRATED OUT OF LOWER AFT LATCH ASSY. THE DEFECTIVE PART IN QUESTION IS THE PLATE P/N 101-430032-7. THE PLATE IS THE FIXTURE FOR A PIN P/N 101-430032-9 AND ROLLER P/N 50-430037-7. THESE PARTS (PIN/ROLLER)ARE CONTAINED IN THE PLATE BY MEANS OF STAKING WAS NOT PROPERLY SET WHEN MFG CAUSING THE PIN MIGRATING OUT OF THE PLATE. ALL OTHER PLATES WERE INSPECTED TO ENSURE EACH PLATE`S SECURITY. THESE PLATES/LATCHES ARE CRUCIAL TO THE STRUCTURAL INTEGRITY OF THE DOOR AND FUSELAGE FRAME UNDER PRESSURIZATION LOADS. IPI REFERENCE 52-10-00 PG.16 ITEM 280, 285, 290 ILLUSTRATION SHEE
